MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI MICRO,LF,PF,6.5

Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI MICRO,LF,PF,6.5
Catalog Number MSG9665
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "over the last month or so, they have had an increase in multiple gloves tearing.They have worn these gloves for years but recently more tears at the cuff, occasionally finger tips and random other areas.".
 
Additional Manufacturer Narrative
The customer reported an increase in multiple gloves tearing, with more tears at the cuff, occasionally finger tips and random other areas.A sample and/or photo was requested by the customer, as well as the lot number; however, the customer was unable to provide a sample, photo, and lot information, and the customer was contacted and requested to provide additional information.Based on the results of the investigation and the lack of lot number information, medline is unable to confirm the complaint issue or that the product failed to meet specifications; the cause code states that a sample is required to determine cause.A review of the complaint information as well as the results of the investigation indicate no need for further action at this time, and if a sample, photo, and/or additional information becomes available, this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG, SENSICARE PI MICRO,LF,PF,6.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rylee rosenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50543832
Report Number1417592-2026-29308
Device Sequence Number10651301
Product Code KGO
UDI-Device Identifier10888277417298
UDI-Public10888277417298
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9665
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown